Stadol Addiction Withdrawal
Withdrawing from Stadol addiction can be very difficult, especially for people who do not have the necessary medical assistance.
There is no doubt that the abuse of prescription drugs in the US is on the rise and much of this increase is blamed on the drugs being available over the counter, however, it is important to note that most people who abuse prescription drugs will also abuse other drugs as well.
Often this is because they want to supplement the high from sleeping pills, other opiates, alcohol, antihistamines, tranquilizers and sedatives. However, this is an extremely dangerous practice as it can cause very serious side effects and may cause fatalities. It is vital to kick the habit so that you can enjoy a drug free life style and enhanced good health.
It is very difficult to stop using this drug because of the harsh Stadol withdrawal symptoms that occur when the body does not receive the dose it has become accustomed to. This is exacerbated by the fact that Stadol causes high levels of physical and psychological dependence and tolerance.
However, there have been many developments in recent years which now enable people to deal with their withdrawal symptoms more effectively, these advancements are particularly important as most Stadol abusers usually maintain their habit simply because they are afraid of the withdrawal symptoms.
Withdrawal Symptoms of Stadol Abuse
The withdrawal symptoms of Stadol abuse usually begin to appear at about the time that the next dose was due to be taken. The severity of the symptoms will depend on the period of abuse and the quantities taken, they may persist for a couple of days or a few weeks. However, there are very many ways of managing the pain available in substance abuse rehab centers and other medical institutions.
Withdrawal should never be attempted without the assistance of a medical practitioner 800-303-2482 as it can cause damage to the brain, liver, lungs and heart, it extreme circumstances it can also lead to death.